Bigal Posted November 25, 2011 Report Share Posted November 25, 2011 My 10 year old son has tourettes. Since I started him on fish oil 14 months ago his tics have been negligible. But now this week they are back. We noticed them a little on Tuesday, more Wednesday and today. He had his second round of allergy shots on Monday. I suspect the shots have aggravated his tics. Has anybody had that happen? I'm also wondering whether the effect is likely to be long or short term. I hope this presumed reaction to the shots is temporary. If it is temporary then maybe we'll endure the six months of weekly allergy shots. Perhaps it would even serve to lessen his tics because it reduces his sensitivity to these allergens. Thanks Alan Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now